# SDR USAA2014081800008

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 40,912 hours, 23,819 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CG5037
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK TRAPPED WATER INDICATION ON UPPER SURFACE OF LT ELEVATOR AT 18, 25, 60 & 88 INCHES FROM INBD END AT APPROX. 3.5 INCHES FROM THE TE.  ALSO TRAPPED WATER INDICATION ON LOWER SURFACE OF LT ELEVATOR AT 88 INCHES FROM INBD AT APPROX. 3.5 INCHES FROM THE TE.  REPLACED LT ELEVATOR IAW AMM 27-34-41.
